Publications of L. Gualà

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Gualà L., in the category Journal Articles (or show them all):   (Items found: 8)


2015 | 2014 | 2007

2015  [top]

2014  [top]

2007  [top]
  • Gualà L., Guido Proietti: Efficient Truthful Mechanisms for the Single-source Shortest Paths Tree Problem, Concurrency and Computation-Practice & Experience 19 (17), 2285-2297, 2007
  • Gualà L., Guido Proietti: Exact and Approximate Truthful Mechanisms for the Shortest-Paths Tree Problem, Algorithmica 49 (3), 171-191, 2007
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -